Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Restless leg syndrome, history of herniation surgery, have lumps on leg towards ankle, stings on pressing, no instance of injury. Reason?

I had my second surgery on my lower back almost two years ago for a herniation that resulted in major nerve damage in both my legs. I have these lumps on my lower left leg towards my ankle that didnt appear until months after surgery. If i touch it or press on it, it stings and hurts. Its not a pimple and i didnt injure that area. The other day i felt it burst and it sent a pain into my ankle/ foot that lasted 4 hours. I do suffer from restless legs syndrome and i have pain in my legs all the time.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
make MRI lumbar THEN MAKE physiotherapy sessions (strengthening ex_stretching ex_electro therapy_traction)with physiotherapist with medications(under spinal column specialist)
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor